# SDR DL75K060547

- Difficulty date: July 3, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 57,055 hours, 26,529 cycles
- Engine: Pwa PW2037
- Engine time: 53,693 hours, 25,049 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL NR 1 ENG LEAKING FUEL.  FOUND LINE ON TOP OF PYLON HAS HOLE IN IT.  REPLACED NR 1 PYLON FUEL TUBE DPN 266201105, OPS AND LEAK CK GOOD.
